RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Правила для авторов

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Математические заметки СВФУ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Математические заметки СВФУ, 2018, том 25, выпуск 2, страницы 85–96 (Mi svfu221)  

Математика

Singular Cauchy problem for generalized homogeneous Euler-Poisson-Darboux equation

E. L. Shishkinaa, M. Karabacakb

a Voronezh State University, Faculty of Applied Mathematics, Informatics and Mechanics, 1 Universitetskaya Square, Voronezh 394063, Russia
b Atatüurk University, Department of Mathematics, Science Faculty 25240 Yakutiye, Erzurum, Turkey

Аннотация: In this paper, we solve singular Cauchy problem for a generalised form of an homogeneous Euler–Poisson–Darboux equation with constant potential, where Bessel operator acts instead of the each second derivative. In the classical formulation, the Cauchy problem for this equation is not correct. However, S. A. Tersenov observed that, considering the form of a general solution of the classical Euler–Poisson–Darboux equation, the derivative in the second initial condition must be multiplied by a power function whose degree is equal to the index of the Bessel operator acting on the time variable. The first initial condition remains in the usual formulation. With the chosen form of the initial conditions, the considering equation has a solution. Obtained solution is represented as the sum of two terms. The first tern is an integral containing the normalized Bessel function and the weighted spherical mean. The second term is expressed in terms of the derivative of the square of the time variable from the integral, which is similar in structure to the first term.

Ключевые слова: Bessel operator, Euler-Poisson-Darboux equation, singular Cauchy problem.

DOI: https://doi.org/10.25587/SVFU.2018.98.14233


Реферативные базы данных:

Тип публикации: Статья
УДК: 517.9
Поступила в редакцию: 28.02.2018
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/svfu221

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки СВФУ
    Просмотров:
    Эта страница:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020